How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 46347
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have this rash on my hip area bilaterally- one way smaller

Customer Question

I have this rash on my hip area bilaterally- one way smaller than other. Goes for 4 days. All it does it itches. I tried Benadryl cream today and does not helps really
Does it look like a heat rash?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

it looks like eczema or a skin fungal infection.

you should use both 1% hydrocortisone cream

and also 1% clotrimazole antifungal cream or tinactin antifungal cream twice a day for 3-6 weeks and see if it gets better

I bet it will get better with a steroid cream and an antifungal cream which are over the counter.

if not, you need to see a doctor.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Customer: replied 1 year ago.
It itches . Is that what eczema and fungal infection does? How did I get this?
And can I find both of those creams over the counter?
Will this spread to other body parts?
Expert:  Dr. David replied 1 year ago.

yes, eczema and fungal infections causes severe itching.

those creams will get rid of it.

you can find them all over the counter.

it will not spread if you treat it properly with those creams I mentioned.

use both creams for 1 week after the rash disappears to make sure it is gone.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Customer: replied 1 year ago.
I feel like now I am scratching on my neck too... But it might be incidental
How do you get these? We went on a boat on Sunday and was very hot at the lake maybe from there? I didn't swim or anything though
Expert:  Dr. David replied 1 year ago.

fungus like to grow in dark warm moist areas.

sweating on your waist band can cause ezcema and a fungal infection.

Customer: replied 1 year ago.
I kept scratching and scratching and now on the neck so I went to urgent care and they had me solumedrol IM there.
Now they gave me oral prescription of prednisone 10 mg and the order says take 3 tablets by mouth daily for three days then 2 tabs daily times three days then 1 tablet times 3 days.
Isn't that a lot? Sounds to me like a lot and excessive.
I stopped scratching! What do you recommend?
Expert:  Dr. David replied 1 year ago.

sounds like the prednisone worked.

make sure you take it with food in your stomach

never with an empty stomach.

you should use both 1% hydrocortisone cream

and also 1% clotrimazole antifungal cream or tinactin antifungal cream twice a day for 3-6 weeks

Customer: replied 1 year ago.
Well don't you think that is a lot of prednisone?
Thanks
Andreea
Expert:  Dr. David replied 1 year ago.

no, that is not a high dose of prednisone.

Customer: replied 1 year ago.
Do I take all 3 pills at once?
Expert:  Dr. David replied 1 year ago.

yes all at once with food in your stomach like after a meal. first thing in the morning

your steroids levels are always highest in the mornings.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com